Yesterday was really bad but today is even worse. Woke up with swelling in my feet, face and hands. My right hand i had no strenght to pick up things for quiet some time. My face and tongue are burning like crazy. On Sunday, which was my last up to 1800mg per day which is not enough to help control the pain and burning. I am foggy headed and feel confused. Slow to move and make decisions. Is this normal on Gabapentin? I called my nuero and am waiting for a call back. Any suggestions or info is greatly apprecated. Also due to being on a "soft food" diet only because of the pain and spasms in my tongue, I am losing weight fast. I am a small person (was 128 lbs, so every pound I lose is extremely hard for me to put back on. I'm supplementing with protein shakes and eating ice cream at night but still losing. :(
Received a call from Neuro's office. Said quit taking Gabapentin. I asked what would replace this drug as a few days prior to my first appmt with her I had serve and painful tongue spasms to the extent the that I was not able to talk. I had someone else call to make my appmt and discuss my problems. My face and tongue burns really badly and am having difficulty talking due to the swelling in my tongue. They will call me back. I know being upset only makes it worse, so I'm trying best to NOT let it take over.
Oh oh my goodness. I am so sorry to hear this Bonnie. I had hope the neurontin would work for you. I hope the neuro can give you some pain meds until you get in to see them!!!??? Hang in there hon. :(
Thanks Min. I really appreciate your support. I'm still waitng for the second call.
thinking of you. My Mom just survived right mastectomy due to breast cancer and recovered unbelievably well however, her TN on the right side of her faced kicked in high gear after surgery now it is believed to have started on her left side of her face. Crazy disease TN is. I have had it for 8 years or so and have had this latest pain since Easter it has never gone completely away this time but I am able to manage through it with B complex B 12 high dose Omega and Elavil (now taking 60 mg per evening) used to be 20 and i have taken it as high as 90 mg. I will pray for you and for a cure for TN such a tough disease.
Maria, I am so sorry about you mom. I hope she gets some relief soon and you as well. I am still waiting on my nuero to call. I called again today, asking to be upped on my meds and something to cope with the constant agonizing pain and burning. I was told as soon as she (nurse) gets an answer, she would call me. All the while, I'm wondering how much pain must I endure just to get some type of relief. Really really burning today, my whole mouth is on FIRE including my face/chin and lips.
I received a return call from my neuro's office. She upped my meds another 300 mg at night, so now I am up to 2100 mg per day and still in pain. I requested something for pain so she gave me Lidoderm 5% pathches for my face. They don't stick too well due to the oils on my face. She said this would work best for me. I have some reliefwith the patches but still not enough and like I mentioned they don't stick for very long. Ugghhh.